# SDR GTIA040611

- Difficulty date: June 7, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD SEAT TRACKS STATION 798-1309 GOUGED AND CORRODED.  OUT OF LIMITS FROM STATION 1032-1309. REMOVED SEAT TRACK STATIN 1032-1309. FABRICATED THREE NEW SEAT TRACKS FROM STATION 1032 TO 1136, 1136 TO 1250 AND 1250 TO 1309.  FABICATED TWO SPLICES.  INSTALLED SEAT TRACKS.  (M)
